# SDR USAA2014053000011

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 50,816 hours, 20,975 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 & SY6 CHECK.   DELAMINATION ON FLOOR PANEL 262BG BETWEEN FRAME 64 TO 66, Z500. REPLACED FLOOR PANEL 262BG IAW IRM 9701, REV G.
